HealthA2Z Allergy Relief, Diphenhydramine 25mg, 24*24 Caplets (576 Tablets Total)

(No reviews yet) Write a Review
$35.99

-Made In USA / Compare to Benadryl active ingredient.
-Active Diphenhydramine 25mg provides temporary allergy relief from runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
-Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. (Avoid driving after use).
-Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc. Perfect mobile solution to keep you healthy and enhance your travel experience.
-Adult and children 12 years and over: 1 to 2 caplets every 4 to 6 hours. Children 6 to 12 years of age: 1 caplet every 4 to 6 hours. Children under 6 years of age: do not use. Do not take more than 6 times in 24 hours.

- Orders more than 50 quantity , contact us info@A2Z-Life.com

SKU:
FP0533
UPC:
369168048935
Bulk Pricing:
Buy in bulk and save
HealthA2Z Allergy Relief Diphenhydramine 25mg relieves indoor and outdoor allergy symptoms. It is effective and safe for relief from allergy related symptoms such as red and inflamed eyes, runny nose, sneezing, itchy watery eyes hives, rashes and other allergy symptoms caused either by seasonal irritants or other allergy producing annoyances.
Uses temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
-runny nose
-itchy, watery eyes
-itching of the nose or throat
-temporarily relieves these symptoms due to the common cold: runny nose, sneezing
Directions
Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours.
Adults and children 12 years and over: 1 to 2 tablets.
Children 6 to under 12 years: 1 tablet.
Children under 6 years: do not use.
Why HealthA2Z Allergy Relief Diphenhydramine 25mg?
Multi-symptom relief
Diphenhydramine 25mg provides temporary allergy relief from runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
For adults and children
HealthA2Z Allergy Relief Diphenhydramine 25mg is suitable for adults and children 6 years of age and older.
Rest better
Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. (Avoid driving after use).

Product Overview

  • Made In USA
  • Active Diphenhydramine 25mg provides temporary allergy relief from runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
  • Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. (Avoid driving after use.).
  • Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc! Perfect mobile solution to keep you healthy and enhance your travel experience!
  • Adult and children 12 years and over: 1 to 2 caplets every 4 to 6 hours. Children 6 to 12 years of age: 1 caplet every 4 to 6 hours. Children under 6 years of age: do not use. Do not take more than 6 times in 24 hours.

Reviews

(No reviews yet) Write a Review